# SDR AALA202311160356

- Difficulty date: November 15, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A320*
- Aircraft serial: 3740
- Aircraft time: 50,218 hours, 18,823 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT ARMING SLIDE RIGHT DOOR HARD TO OPERATE. DOOR ADJUSTED.
